# SDR ASAA0380001

- Difficulty date: January 1, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING LINE CHECK, EMERGENCY TRACK LIGHTING WAS INOPERATIVE IN FIRST CLASS.  REPLACED POWER SUPPLY.  LIGHTS THEN OPERATED PROPERLY.
